Symptoms of "E"

  1. Registered User
    Woodward's Avatar
    Stats
    6'0"  235 lbs.
    Join Date
    Jan 2009
    Posts
    18
    Answers
    0

    Thumbs down Symptoms of "E"


    Hey guys,

    Would high;
    E1 (Estrone)
    E2(Estradiol)
    E3 (Estroil)
    And "Total Estrogens"
    Make you feel completely sad, lethargic, unmotivated and turn you into a basically miserable couch potato even if your T is now high? (through HRT)


    Also, can anyone tell me, what is THE?

    Thanks.

  2. Registered User
    Woodward's Avatar
    Stats
    6'0"  235 lbs.
    Join Date
    Jan 2009
    Posts
    18
    Answers
    0


    Wow,
    Something i said? (Or didn't say)
    2 respectful questions not reply worthy :-(
  3. Registered User
    The Matrix's Avatar
    Join Date
    Mar 2008
    Posts
    5,033
    Answers
    0


    Quote Originally Posted by Woodward View Post
    Hey guys,

    Would high;
    E1 (Estrone)
    E2(Estradiol)
    E3 (Estroil)
    And "Total Estrogens"
    Make you feel completely sad, lethargic, unmotivated and turn you into a basically miserable couch potato even if your T is now high? (through HRT)


    Also, can anyone tell me, what is THE?

    Thanks.
    did you take b complexes before the urine test?
    If your T is high you are probably a hyperexcreter and burn through it really fast.
    Total estrogen is for female reading not males
    Sounds to me like the test is invalid or tampered.
    I am not a medical Dr, please keep in mind that this answer is for information purposes only, and is not intended to diagnose, treat or replace sound medical advice from your physician or health care provider.
    •   
       

  4. Registered User
    Woodward's Avatar
    Stats
    6'0"  235 lbs.
    Join Date
    Jan 2009
    Posts
    18
    Answers
    0


    I've been on HRT with a reputable Dr for about 6 months now. First blood test showed improvements along with physical and emotional improvements.
    Then the improvements began to disappear.
    Next was a urine test in which all of the above was high.

    Would those things produce these symptoms?

    I am taking many vitamins and supplements, all recommended by the Dr so he is aware of everything in my system regarding the tests.

    I guess my main question is, would high levels of those things cause you to feel completely exhausted with zero motivation after an initial improvement being on HRT.

    The other thing on the test that was high was called "THE"
    I have no idea what that is.

    The accuracy of the results i can't comment on........it seems in this day and age, what ever can go wrong, will go wrong so if they were invalid, hopefully the next test will be more accurate.

    Just asking for experienced opinions.

    Thanks for your input thus far.
  5. Registered User
    The Matrix's Avatar
    Join Date
    Mar 2008
    Posts
    5,033
    Answers
    0


    Quote Originally Posted by Woodward View Post
    I've been on HRT with a reputable Dr for about 6 months now. First blood test showed improvements along with physical and emotional improvements.
    Then the improvements began to disappear.
    Next was a urine test in which all of the above was high.

    Would those things produce these symptoms?

    I am taking many vitamins and supplements, all recommended by the Dr so he is aware of everything in my system regarding the tests.

    I guess my main question is, would high levels of those things cause you to feel completely exhausted with zero motivation after an initial improvement being on HRT.

    The other thing on the test that was high was called "THE"
    I have no idea what that is.

    The accuracy of the results i can't comment on........it seems in this day and age, what ever can go wrong, will go wrong so if they were invalid, hopefully the next test will be more accurate.


    Just asking for experienced opinions.

    Thanks for your input thus far.
    THE has to do with adrenal out put. If I were you i be looking at adrenal saliva test as your next step. As well as your thyroid results if you are not feeling well. When on Testosteorne it can alter ones thyroid function (high or low)
    I am not a medical Dr, please keep in mind that this answer is for information purposes only, and is not intended to diagnose, treat or replace sound medical advice from your physician or health care provider.
  6. Registered User
    Woodward's Avatar
    Stats
    6'0"  235 lbs.
    Join Date
    Jan 2009
    Posts
    18
    Answers
    0


    I will speak to the Dr. tomorrow.
    Hopefully, something good will come from the conversation.

    Thank you for your replies.
  •   

      
     

Similar Forum Threads

  1. Replies: 30
    Last Post: 04-27-2009, 07:24 PM
  2. Replies: 106
    Last Post: 11-07-2008, 04:31 PM
  3. Replies: 78
    Last Post: 10-07-2008, 10:32 PM
  4. Replies: 144
    Last Post: 01-01-2008, 01:11 PM
  5. Replies: 260
    Last Post: 10-15-2007, 12:32 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in